Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am so frustrated. I ended Accutane on Christmas Day of 2014. It is now a month and a half later, and I am experiencing a bunch of small breakouts. My derm told me not to use anything harsh on my skin. I am using Cetaphil gentle cleanser and CeraVe PM moisturizer. What can I do??? I am going to start using my Clarisonic soon, as I am concerned I am not getting all my makeup off.


Anyone else have similar experiences? I am so frustrated. I thought I would have great skin with minor acne after treatment. Please give me your thoughts.

Share this post


Link to post
Share on other sites

After I stopped Accutane I stopped moisturising because that's the Accutane out of your system by now. Maybe you should only wash your face once a day then once every two days and see how it goes

Share this post


Link to post
Share on other sites

I too broke out like crazy after accutane. Actually, broke out in cysts... which I NEVER did before (not like this). So I have lots of hyperpigmentation and scars.

Stick with the gentle products, what dose were you on? have you scarred or is it just minor break outs?

Share this post


Link to post
Share on other sites

Hello all. I was on Accutane for 7 months. I was on 40 mg for 6 months, and then 60 mg for the last month. I just started using cerave PM lotion. During treatment I used Cerave Cream. I have atleast 20 small but definitely there bumps around my face. They mostly are near my eyebrows, near the bottom corners of my nose, cheeks, and chin. I don't know what I should do! Should I not moisturize?? Should I use something else?? What could be the cause??

Share this post


Link to post
Share on other sites

The cause could be that accutane does not help everyone. After completing accutane treatment I had all my acne return to previous state after one month. On top I had half of my hair fall off:) I hope your case is different and your acne does not return to what it was before. The only thing that keeps me clear now is dan's regimen and I wish I tried it before doing accutane treatment. All the best to you!:)

Share this post


Link to post
Share on other sites

I would not freak out. Just think what might have triggered it. I feel like those gentle cleansers do not do much. Try NeOstrata cleansers, they are amazing. And follow with a good toner. My favorite is Jason C. Also, do you use any masks? I love Freeman's masks, and

Aztec Secret Indian Healing Clay. Do you drink enough of water? Drinking water helps a lot. Right now I am doing a gallon a day for 30 days challenge..except I am

not drinking a gallon.haha But I do drink a lot, about 10-12 glasses a day, and I feel the difference in my skin.

Share this post


Link to post
Share on other sites

I would recommend going back to your derm for maintenance treatment. Accutane does not help everyone long term and for women, especially if there is a hormonal factor involved. Retinoids sometimes work better after accutane. Also, look into diet changes if you haven't done so already as it is sometimes the easiest and cheapest change to make (a paleo diet is a decent place to start).

Good Luck. We're in the struggle with you.

Share this post


Link to post
Share on other sites

I also heard after tane some Dr prescribe rx topicals to prevent future breakouts

2.5% proactive treatment/BP worked best for me..it was gentle enough I could use daily all over as preventative

U mentioned changing moisturizers...would u go back to the cream? even though the lotion is supposed ot be lighter might include an ing that is bothering your skin

GL..sorry..must be so frustarting

Kim

Share this post


Link to post
Share on other sites

Thanks everyone! They are skin colored bumps so more so clogged pores instead of pimples. They do seem to just be in my t zone, and I can tell my oil is coming back. Could it just be an adjustment period with that?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×